# SDR 2000UALA00397

- Difficulty date: July 4, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N360UA
- Make and model: Boeing 737322
- Aircraft serial: 24453
- Aircraft time: 34,229 hours, 19,791 cycles
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Pax Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD MAIN ENTRY DOOR EMERGENCY SLIDE LIGHT INOPERATIVE.  *S/D*  THE TRAILING EDGE FLAP POSITION INDICATOR WAS REPLACED.
